Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Itchiness, swelling in penis post intercourse. On antibiotics. Sugar level normal. Causes?

Sir I am XXXXX I have a problem in male organ .after intercourse sometime I feel itching and swelling and sometime also to my wife I have consult doctors regarding this they told me to check sugar which was ok then they gave few antibiotics but it relapse and I feel very uncomfortable so kindly suggest me what to do . Thanks
Asked On : Wed, 3 Oct 2012
Answers:  3 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,  
Sexologist 's  Response
Mr. vivek post intercourse pain itching swelling to both the partner is due to infection to both which gets repeated . in such cases the best advice is to abstain from sex till the infection is completely eradicated. and both the partners shud get treatment together and if at all sex is required then do with condoms . better in such cases gynecologist is best person to consult.
Answered: Thu, 4 Oct 2012
I find this answer helpful
General & Family Physician Dr. Md Iftakhar's  Response
Hi,
It is important to know that if you are using something during the intercourse than this can be because of the allergy to that. It is very common that there are sometimes allergy to very common things which everyone is using without any problem. So if you are using something try to avoid that and see if it is working.
Otherwise it may be becuase of some infection or allergy to something which is not clear, try some antihistaminics if it improve your condition. Otherwise have consultation with doctor to find out the real cause of this problem.
Thanks and take care.
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor